MAUDE Adverse Event Report: INTEGRA YORK, PA INC. MLX 300W XENON LIGHTSOURCE; N/A

INTEGRA YORK, PA INC. MLX 300W XENON LIGHTSOURCE; N/A
Catalog Number 00MLX
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not yet returned to the manufacturer for analysis.The plant investigation is in progress and a supplemental medwatch report will be submitted upon completion of the investigation.
 
Event or Problem Description
A senior service engineer reported that the 00mlx mlx 300w xenon lightsource overheated during installation at a hospital.The mlx machine was switched on and the intensity increased to 20 % to 95%.The fiber optic cable connector glass was damaged due to the overheat.The mlx lightsource was checked with another fiber optic cable, which was also damaged, hence two (2) fiber optic cables were defective.It was unknown if there was patient contact, injury, or a surgical delay.Additional information has been requested.
 
Additional Manufacturer Narrative
The device was not returned to the manufacturer for physical evaluation, therefore the failure mode cannot be confirmed.There were no deviations or non-conformances during the manufacturing process.A failure analysis and determination of root cause is not possible because the product has not been returned.The reported complaint is unconfirmed.Device identifier: (b)(4).
 
Additional Manufacturer Narrative
Device identifier: (b)(4).The product was returned for evaluation and was found with two used/damaged fiber optic cables.The unit was set at 100% for approximately 15 minutes with an undamaged fiber optic cord attached.Upon completion of the test, the cord's lens was undamaged.Based on the results of the investigation, the reported issue is not confirmed.The unit tests within defined specification.

Brand Name
MLX 300W XENON LIGHTSOURCE
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA YORK, PA INC.
589 davies drive
589 davies drive
york PA 17402
MDR Report Key8684384
Report Number2523190-2019-00081
Device Sequence Number2309134
Product Code FCW
UDI-Device Identifier10381780167969
UDI-Public10381780167969
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00MLX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2019
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer06/10/2019
09/10/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date06/14/2019
09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1